Petr Kolman
Petr Kolman
kam.mff.cuni.cz üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Minimum common string partition problem: Hardness and approximations
A Goldstein, P Kolman, J Zheng
International Symposium on Algorithms and Computation, 484-495, 2004
1232004
Improved bounds for the unsplittable flow problem.
P Kolman, C Scheideler
SODA 2, 184-193, 2002
982002
Reversal distance for strings with duplicates: Linear time approximation using hitting set
P Kolman, T Waleń
International Workshop on Approximation and Online Algorithms, 279-289, 2006
702006
Length-bounded cuts and flows
G Baier, T Erlebach, A Hall, E Köhler, P Kolman, O Pangrác, H Schilling, ...
ACM Transactions on Algorithms (TALG) 7 (1), 1-27, 2010
542010
The greedy algorithm for the minimum common string partition problem
M Chrobak, P Kolman, J Sgall
Approximation, Randomization, and Combinatorial Optimization. Algorithms and …, 2004
522004
Improved bounds for the unsplittable flow problem
P Kolman, C Scheideler
Journal of Algorithms 61 (1), 20-44, 2006
442006
On the complexity of paths avoiding forbidden pairs
P Kolman, O Pangrác
Discrete Applied Mathematics 157 (13), 2871-2876, 2009
382009
The greedy algorithm for the minimum common string partition problem
M Chrobak, P Kolman, J Sgall
ACM Transactions on Algorithms (TALG) 1 (2), 350-366, 2005
382005
Approximating reversal distance for strings with bounded number of duplicates
P Kolman, T Waleń
Discrete Applied Mathematics 155 (3), 327-336, 2007
342007
Approximating reversal distance for strings with bounded number of duplicates
P Kolman
International Symposium on Mathematical Foundations of Computer Science, 580-590, 2005
342005
A note on the greedy algorithm for the unsplittable flow problem
P Kolman
Information Processing Letters 88 (3), 101-105, 2003
322003
Crossing number, pair-crossing number, and expansion
P Kolman, J Matoušek
Journal of Combinatorial Theory, Series B 92 (1), 99-113, 2004
312004
Simple on-line algorithms for the maximum disjoint paths problem
P Kolman, C Scheideler
Algorithmica 39 (3), 209-233, 2004
312004
Short length Menger's theorem and reliable optical routing
A Bagchi, A Chaudhary, P Kolman
Theoretical Computer Science 339 (2-3), 315-332, 2005
252005
Algorithms for fault-tolerant routing in circuit switched networks
A Bagchi, A Chaudhary, C Scheideler, P Kolman
Proceedings of the fourteenth annual ACM symposium on Parallel algorithms …, 2002
212002
A simple combinatorial proof of duality of multiroute flows and cuts
A Bagchi, A Chaudhary, P Kolman, J Sgall
Charles Univ., 2004
162004
Extended formulation for CSP that is compact for instances of bounded treewidth
P Kolman, M Koutecký
arXiv preprint arXiv:1502.05361, 2015
152015
Extension complexity, MSO logic, and treewidth
P Kolman, M Koutecký, HR Tiwary
arXiv preprint arXiv:1507.04907, 2015
112015
Single source multiroute flows and cuts on uniform capacity networks
H Bruhn, J Černý, A Hall, P Kolman, J Sgall
Theory of Computing 4 (1), 1-20, 2008
112008
Towards duality of multicommodity multiroute cuts and flows: Multilevel ball-growing
P Kolman, C Scheideler
Theory of Computing Systems 53 (2), 341-363, 2013
92013
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20